Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 2, Pages 413–417 (Mi izv1836)  

An inequality for the derivative of a polynomial with real coefficients

V. I. Buslaev


Abstract: For the derivative of a polynomial with real coefficients we obtain an inequality which involves the distribution of the zeros of the polynomial. It is shown that for polynomials with arbitrary complex coefficients the inequality holds only under additional hypotheses.
Bibliography: 3 items.

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:2, 390–394

Bibliographic databases:

UDC: 517.5
MSC: 26A75
Received: 15.10.1974

Citation: V. I. Buslaev, “An inequality for the derivative of a polynomial with real coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 39:2 (1975), 413–417; Math. USSR-Izv., 9:2 (1975), 390–394

Citation in format AMSBIB
\Bibitem{Bus75}
\by V.~I.~Buslaev
\paper An inequality for the derivative of a~polynomial with real coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 2
\pages 413--417
\mathnet{http://mi.mathnet.ru/izv1836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=382568}
\zmath{https://zbmath.org/?q=an:0309.26012}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 2
\pages 390--394
\crossref{https://doi.org/10.1070/IM1975v009n02ABEH001482}


Linking options:
  • http://mi.mathnet.ru/eng/izv1836
  • http://mi.mathnet.ru/eng/izv/v39/i2/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:287
    Full text:111
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021